Volume 14, issue 2 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
$\mathrm{CAT}(0)$ spaces with boundary the join of two Cantor sets

Khek Lun Harold Chao

Algebraic & Geometric Topology 14 (2014) 1107–1122
Bibliography
1 A R Ahlin, The large scale geometry of products of trees, Geom. Dedicata 92 (2002) 179 MR1934017
2 W Ballmann, S Buyalo, Periodic rank one geodesics in Hadamard spaces, from: "Geometric and probabilistic structures in dynamics", Contemp. Math. 469, Amer. Math. Soc. (2008) 19 MR2478464
3 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundl. Math. Wissen. 319, Springer (1999) MR1744486
4 M Burger, S Mozes, Lattices in product of trees, Inst. Hautes Études Sci. Publ. Math. (2000) 151 MR1839489
5 P E Caprace, F Haglund, On geometric flats in the $\mathrm{CAT}(0)$ realization of Coxeter groups and Tits buildings, Canad. J. Math. 61 (2009) 740 MR2541383
6 P E Caprace, N Monod, Isometry groups of non-positively curved spaces: Structure theory, J. Topol. 2 (2009) 661 MR2574740
7 K Fujiwara, K Nagano, T Shioya, Fixed point sets of parabolic isometries of $\mathrm{CAT}(0)$–spaces, Comment. Math. Helv. 81 (2006) 305 MR2225630
8 M Kapovich, B Kleiner, The weak hyperbolization conjecture for $3$–dimensional $\mathrm{CAT}(0)$–groups, Groups Geom. Dyn. 1 (2007) 61 MR2294248
9 J F Manning, Geometry of pseudocharacters, Geom. Topol. 9 (2005) 1147 MR2174263
10 P Ontaneda, Some remarks on the geodesic completeness of compact nonpositively curved spaces, Geom. Dedicata 104 (2004) 25 MR2043952
11 P Papasoglu, E Swenson, Boundaries and JSJ decompositions of $\mathrm{CAT}(0)$–groups, Geom. Funct. Anal. 19 (2009) 559 MR2545250
12 K E Ruane, Dynamics of the action of a $\mathrm{CAT}(0)$ group on the boundary, Geom. Dedicata 84 (2001) 81 MR1825346
13 K Ruane, $\mathrm CAT(0)$ groups with specified boundary, Algebr. Geom. Topol. 6 (2006) 633 MR2220692
14 E L Swenson, A cut point theorem for $\mathrm{CAT}(0)$ groups, J. Differential Geom. 53 (1999) 327 MR1802725